A 16-year-old female asked:
They say aerius is non-drowsy but it does make me drowsy in an hour while zyrtec (cetirizine) has no adverse effect on me. is this even normal?
1 doctor answer • 1 doctor weighed in
Internal Medicine 28 years experience
Normal for you.: Everyone is a little different. While desloratadine does not make most people drowsy it seems to have that effect on you. This may be normal.
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsAnswered >2 years ago
Last updated Oct 20, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.